# SDR SWAA2025060977774

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 72,223 hours, 42,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT STR 1 BETWEEN 727A+10 AND 727A+12(FWD OF WIFI DOUBLER). HIGHEST READING NOTED OF 67% FSH WITH PAINT.  APPLIED PAINT STRIPPER TO DESIGNATED LOCATION IAW AMM 51-21-11.  VERIFIED CRACK INDICATION WITH PAINT REMOVED PER 737 NDT MANUAL; PART 4 53-30-07. HIGHEST CRACK INDICATION NOTED WAS 70.5% FSH.
